# SDR CA100101002

- Difficulty date: December 16, 2009
- Submitted: March 1, 2010
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP13932211
- Condition: Failed
- Location: Cockpit
- Part time: 17,451 hours
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CAPTAINS SIDE WINDOW MIDDLE PAN SHATTERED. DURING GROUND HANDLING.
